RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 3, страницы 28–35 (Mi emj263)  

Existence of the $n$-th root in finite-dimensional power-associative algebras over reals

A. A. Arutyunovab, S. E. Zhukovskiya

a S.M. Nikol'skii Mathematical Institute, Peoples' Friendship University of Russia (RUDN University), 6 Miklukho-Maklaya Street, 117198, Moscow, Russian Federation
b Department of Higher Mathematics, Moscow Institute of Physics and Technology, Inststitutskii per., 9, 141700, Dolgoprudny, Moscow region, Russian Federation

Аннотация: The paper is devoted to the solvability of equations in finite-dimensional power-associative algebras over $\mathbb{R}$. Necessary and sufficient conditions for the existence of the $n$-th root in a power-associative $\mathbb{R}$-algebra are obtained. Sufficient solvability conditions for a specific class of polynomial equations in a power-associative $\mathbb{R}$-algebra are derived.

Ключевые слова и фразы: real algebra, power-associative algebra, Cayley–Dickson construction.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации MK-2085.2017.1
MK-1938.2017.1
Российский научный фонд 17-11-01168
The investigation was supported by the grant of the President of the Russian Federation (projects no. MK-2085.2017.1, MK-1938.2017.1) and by the ``RUDN University Program 5-100''. The results of Section 2 are due to the second author, who was supported by the grant of the Russian Science Foundation (project no. 17-11-01168).


Полный текст: PDF файл (449 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 17A05, 13J30
Поступила в редакцию: 01.04.2017
Язык публикации: английский

Образец цитирования: A. A. Arutyunov, S. E. Zhukovskiy, “Existence of the $n$-th root in finite-dimensional power-associative algebras over reals”, Eurasian Math. J., 8:3 (2017), 28–35

Цитирование в формате AMSBIB
\RBibitem{AruZhu17}
\by A.~A.~Arutyunov, S.~E.~Zhukovskiy
\paper Existence of the $n$-th root in finite-dimensional power-associative algebras over reals
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 3
\pages 28--35
\mathnet{http://mi.mathnet.ru/emj263}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416973500004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj263
  • http://mi.mathnet.ru/rus/emj/v8/i3/p28

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:131
    Полный текст:30
    Литература:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019